FREE SHIPPING $35+

Dristan for Sinus Colds
24 Tablets

Dristan Sinus gives fast, effective relief of the symptoms of sinus colds, including nasal congestion, sinus pain, sinus pressure and runny nose. 

Medicinal ingredients in each tablet (take 1 every 4 hours): acetaminophen -- 325mg, phenylephrine HCL -- 5mg, chlorpheniramine maleate -- 2mg


We are only able to ship this item to Canadian customers.
No Information Provided

Other Dristan Products

next Prev
Customer Reviews 5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Patrick: more than a year ago

Exact same ingredients than more expensive brand with a lot of marketing around... do the job, effecient, recommended.


Kim R: more than a year ago

These work perfectly! No drowsiness either. Great price! Cheaper then buying in the drugstore here.

Page  1